# SDR AUS20020617

- Difficulty date: June 25, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Make and model: Boeing 767338
- Engine: Ge CF680C2*
- System (JASC): 2434 · DC Generator-Alternator
- Part: Generator
- Part number: 727810C
- Condition: Faulty
- Location: Dc System
- Part time: 5,062 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) APU GENERATOR FAULTY. LIMITED INFORMATION PROVIDED.
